29 Mar 2012
This would depend on how long you have been taking them & what for. Chrontic pain or just an injury or what? If you have bveen taking them for a short time, you shouldn't have to difficult time just stopping them on the other hand if taking for a long time, you could have withdrawals, & it's reccommended that you do a slow taper on dropping one per day for a week at a time. Need more info...
- Lortab Information for Consumers
- Lortab Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lortab (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have read other post similar to this and people have laughed at this question because it is such a low dose, but Im honestly terrified. I sam 28 ...
4 answers • 18 Jan 2010
... doctor that put me on suboxone 8 mg 1 a day iv been on the subxone for 8 mo and I only take a half each day with out them I get bad withdrawal if ...
4 answers • 28 Jun 2010
... time... relapsed once and have been sober for 4 days now... any tips on handling withdrawals and long term ideas to keep sober??? Having the ...
1 answer • 30 Jul 2011
I ended in the ER a basket case with tremors, loss of balance and jerks after going off 2.5mg/day suddenly. The ER doctor told me to go off more ...
2 answers • 17 Jun 2012
I have been on this pill for 8 years with the dosage of .5mg every day then I went to half of the .5mg every day and have been constantly sweating ...
1 answer • 15 Feb 2013